Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36354
標題: Comparison of two randomized policy M/G/1 queues with second optional service, server breakdown and startup
作者: Wang, K.H.
王國雄
Yang, D.Y.
Pearn, W.L.
關鍵字: Comparison;Optimization;(p, N)-policy;Second optional service;(T,;p)-policy;queuing system;unreliable server;n-policy;reliable server;retrial;queue;t-policy;optimization;vacations;subject
Project: Journal of Computational and Applied Mathematics
期刊/報告no:: Journal of Computational and Applied Mathematics, Volume 234, Issue 3, Page(s) 812-824.
摘要: 
The problem addressed in this paper is to compare the minimum cost of the two randomized control policies in the M/G/1 queueing system with an unreliable server, a second optional service, and general startup times. All arrived customers demand the first required service, and only some of the arrived customers demand a second optional service. The server needs a startup time before providing the first required service until the system becomes empty. After all customers are served in the queue, the server immediately takes a vacation and the system operates the (T, p)-policy or (p, N)-policy. For those two policies, the expected cost functions are established to determine the joint optimal threshold values of (T, p) and (p, N), respectively. In addition, we obtain the explicit closed form of the joint optimal solutions for those two policies. Based on the minimal cost, we show that the optimal (p, N)-policy indeed outperforms the optimal (T, p)-policy. Numerical examples are also presented for illustrative purposes. (C) 2010 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/36354
ISSN: 0377-0427
DOI: 10.1016/j.cam.2010.01.045
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.